# SDR HEEA0015767

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 1221L1
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADC SHOWS FAIL 4 AND AIRSPEED 3 FAILS.
